Alert archive / Maine / Wind Advisories in 2018
Wind Advisory 5, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Apr 15, 2018, 3:45 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Apr 16, 2018, 2:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2018, 3:45 PM EDT (19:45 UTC)
- In effect from
- Apr 16, 2018, 2:00 PM EDT
- Expired
- Apr 17, 2018, 5:00 AM EDT
- In force
- 15 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
871 WWUS71 KCAR 151945 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 345 PM EDT Sun Apr 15 2018 MEZ029-030-160345- /O.NEW.KCAR.WI.Y.0005.180416T1800Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 345 PM EDT Sun Apr 15 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT TUESDAY... The National Weather Service in Caribou has issued a Wind Advisory, which is in effect from 2 PM Monday to 5 AM EDT Tuesday. * WINDS...East 25 to 35 mph with gusts up to 55 mph. * TIMING...Monday afternoon and Monday night. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
9 follow-up statements
242 WWUS71 KCAR 152215 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 615 PM EDT Sun Apr 15 2018 MEZ029-030-160615- /O.CON.KCAR.WI.Y.0005.180416T1800Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 615 PM EDT Sun Apr 15 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT TUESDAY... * WINDS...East 25 to 35 mph with gusts up to 50 mph. * TIMING...Monday afternoon and Monday night. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ CB
434 WWUS71 KCAR 160109 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 909 PM EDT Sun Apr 15 2018 MEZ029-030-160915- /O.CON.KCAR.WI.Y.0005.180416T1800Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 909 PM EDT Sun Apr 15 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT TUESDAY... * WINDS...East 25 to 35 mph with gusts up to 50 mph. * TIMING...Monday afternoon and Monday night. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ CB
720 WWUS71 KCAR 160551 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 151 AM EDT Mon Apr 16 2018 MEZ015>017-161400- /O.EXB.KCAR.WI.Y.0005.180416T2100Z-180417T0900Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, and Princeton 151 AM EDT Mon Apr 16 2018 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... The National Weather Service in Caribou has issued a Wind Advisory, which is in effect from 5 PM this afternoon to 5 AM EDT Tuesday. * WINDS...East 20 to 30 mph with gusts up to 45 mph. * TIMING...Late this afternoon through tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ MEZ029-030-161400- /O.CON.KCAR.WI.Y.0005.180416T1800Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 151 AM EDT Mon Apr 16 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... * WINDS...East 25 to 35 mph with gusts up to 50 mph. * TIMING...This afternoon and tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ CB
993 WWUS71 KCAR 161322 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 922 AM EDT Mon Apr 16 2018 MEZ015>017-162200- /O.CON.KCAR.WI.Y.0005.180416T2100Z-180417T0900Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, and Princeton 922 AM EDT Mon Apr 16 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... * WINDS...East 20 to 30 mph with gusts up to 45 mph. * TIMING...Late this afternoon through tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ MEZ029-030-162200- /O.CON.KCAR.WI.Y.0005.180416T1800Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 922 AM EDT Mon Apr 16 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... * WINDS...East 25 to 35 mph with gusts up to 50 mph. * TIMING...This afternoon and tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ Norcross
924 WWUS71 KCAR 162057 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 457 PM EDT Mon Apr 16 2018 MEZ015>017-170800- /O.CON.KCAR.WI.Y.0005.180416T2100Z-180417T0900Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, and Princeton 457 PM EDT Mon Apr 16 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...East 20 to 30 mph with gusts up to 45 mph. * TIMING...This afternoon through tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ MEZ029-030-170800- /O.CON.KCAR.WI.Y.0005.000000T0000Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 457 PM EDT Mon Apr 16 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...East 25 to 35 mph with gusts up to 50 mph. * TIMING...This afternoon through tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ Norcross
916 WWUS71 KCAR 162217 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 617 PM EDT Mon Apr 16 2018 MEZ015>017-170630- /O.CON.KCAR.WI.Y.0005.000000T0000Z-180417T0900Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, and Princeton 617 PM EDT Mon Apr 16 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...East 20 to 30 mph with gusts up to 45 mph. * TIMING...This afternoon through tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ MEZ029-030-170630- /O.CON.KCAR.WI.Y.0005.000000T0000Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 617 PM EDT Mon Apr 16 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...East 25 to 35 mph with gusts up to 50 mph. * TIMING...This afternoon through tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ CB
974 WWUS71 KCAR 170057 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 857 PM EDT Mon Apr 16 2018 MEZ015>017-170900- /O.CON.KCAR.WI.Y.0005.000000T0000Z-180417T0900Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, and Princeton 857 PM EDT Mon Apr 16 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...East 20 to 30 mph with gusts up to 45 mph. * TIMING...Through tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Isolated to scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ MEZ029-030-170900- /O.CON.KCAR.WI.Y.0005.000000T0000Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 857 PM EDT Mon Apr 16 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...East 25 to 35 mph with gusts up to 50 mph. * TIMING...Through tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ CB
871 WWUS71 KCAR 170544 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 144 AM EDT Tue Apr 17 2018 MEZ015>017-170645- /O.CAN.KCAR.WI.Y.0005.000000T0000Z-180417T0900Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, and Princeton 144 AM EDT Tue Apr 17 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Caribou has cancelled the Wind Advisory. Wind gusts are expected to remain below 45 mph the remainder of the night and therefore the wind advisory has been cancelled. $$ MEZ029-030-170900- /O.CON.KCAR.WI.Y.0005.000000T0000Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 144 AM EDT Tue Apr 17 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WINDS...East 25 to 35 mph with gusts up to 50 mph. * TIMING...Through tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or more are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ CB
964 WWUS71 KCAR 170842 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 442 AM EDT Tue Apr 17 2018 MEZ029-030-170945- /O.EXP.KCAR.WI.Y.0005.000000T0000Z-180417T0900Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, and Cherryfield 442 AM EDT Tue Apr 17 2018 ...WIND ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... Winds are diminishing early this morning as the surface low lifts north onto the coast. There may still be a few gusts up to 35 mph across eastern Washington County before dawn. $$ Bloomer
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 15, 12:37 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 15, 12:37 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1237 PM EDT Sun Apr 15 2018
.SYNOPSIS...
Cold Canadian high pressure will remain in place into tonight.
Low pressure will approach from the Midwest Monday and slowly
cross the area Tuesday into Wednesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
1220 PM Update: Adjusted today's highs downward. Otherwise, the
emerging concern through tomorrow will be the prospect of sleet
and freezing rain for the Monday morning commute...mostly for
the southern half of the forecast area. Snow accumulations are
not an issue. Will be evaluating options for advisories today.
The other concern for later Monday will be winds along the
coast. Gusts towards 45 mph could cause some power outages. The
high tide for Monday afternoon doesn't look like it'll cause
issues on the coast, but the Monday night tide could.
Orgnl Disc: A weak s/wv alf topping the low amplitude upper
ridge ovr the mid Atlc states is bringing a brief surge of
thicker cld cvr to msly the Srn hlf of the FA, with very lgt sn
possibly brushing the Downeast coast area erly to mid morn.
Aftwrds as this s/wv moves E of Nova Scotia, the the thicker cld
line will regress back to the S and W this aftn as the sfc
ridge axis reaches its max influence ovr our Rgn. Temps should
recover much more from very cold erly morn lows to aftn hi temps
then ystdy with lgtr N winds, with considerable modification of
fcst 925mb temps by late aftn in the mid to upper negative
single digits.
Hi and mid cldnss will then spread back SW to NE across all of
the FA tngt, but given that the 500mb ridge is just cresting
the Rgn at 12z Mon, precip will likely hold off for most xcpt
xtrm Swrn ptns of the FA until Mon morn. Onset precip type will
msly be in the form of sleet, with perhaps a brief mix of sn and
sleet on the very leading edge. This despite sig below fzg sfc-
850mb temps, but 850-700mb layer temps warm quickly to at and
abv 0 deg C late tngt into erly Mon morn.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
Low pressure centered over the eastern Great Lakes will be
approaching on Monday spreading precipitation into the Downeast
region Monday morning and then into the north by early afternoon.
Low level temperatures profiles continue to show 1000-850
thicknesses low enough for frozen precipitation at the start while a
warm layer moves in on the 850-700 layer. This would favor sleet
moving into the Downeast areas Monday morning, possibly mixed with
some freezing rain. By early afternoon sleet should be arriving into
the north with Downeast warm enough for plain rain. Precipitation
should transition to all rain across the area Monday evening. Low
pressure both surface and aloft will move over the area Tuesday. A
dry intrusion aloft will allow precipitation to become intermittent
and spotty on Tuesday. Rain showers will continue Tuesday night as
the upper low moves over and surface low pressure redevelops to the
southeast. Some of the showers may mix with wet snow over the
northwest as colder air gets pulled back into the system.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The upper low will be over the area on Wednesday bringing overcast
skies and scattered showers. Some isolated thundershowers are
possible Downeast as the cold core upper low moves over relatively
warmer air near the surface. The low will move away Wednesday night,
but will be quickly followed by another low approaching from the
Great Lakes region. This will bring another chance for rain Thursday
into Thursday night. Temperatures should be warm enough for rain on
Thursday. However, precipitation may transition over to snow
Thursday night and continue into Friday as the low center
consolidates to our southeast and pulls colder air in from the
north. Preliminary indications on both the GFS and ECMWF are that
this would be a light snowfall with a couple inches of wet snow
possible, mainly over central and northern areas, by midday Friday.
Saturday will likely remain mostly cloudy as the low moves away with
a trend toward clearer weather on Sunday.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR conditions xpctd for all of our TAF sites, with
clgs lowering to low VFR at Downeast sites by erly Mon morn.
SHORT TERM: Conditions will transition to IFR from south to
north on Monday in low clouds and sleet, and remain IFR in rain
Monday night. IFR to occasionally MVFR conditions can be
expected in variable low clouds on Tuesday. IFR conditions in
low clouds are likely Tuesday night into Wednesday.
&&
.MARINE...
NEAR TERM: Winds and seas are currently below SCA attm, and
should cont so into erly eve, then increase ovrngt to SCA and
then apch gale force erly Mon morn as the sfc pres grad
increases ahead of low pres apch from the lower great lks. Kept
close to a WW3/NWPS guidance blend for fcst wv hts thru this ptn
of the fcst.
SHORT TERM: A gale warning is now in effect Monday into Monday
night for east southeast winds gusting up to 40 kt. Winds should
diminish Tuesday and then be light Tuesday night into Wednesday
as the low center moves over the waters.
&&
.HYDROLOGY...
The next low has the potential to bring moderate precipitation
mainly Monday afternoon through Tuesday morning. In addition,
temperatures are expected to warm above freezing from SW to NE
across the region Monday afternoon into Monday afternoon then
remain at above freezing levels into Tuesday evening. The
combination of 0.75 to 1.50 inches of rain and melting snow will
lead to rising river levels. The Piscataquis and Penobscot
River basins and tributaries are being monitored for possible
flooding. Across northern areas, a wintry mix Monday afternoon
will transition to all rn Monday night with lesser rain totals.
Rain and melting snow may also contribute to rising river
levels on the Saint John, Aroostook and Allagash rivers along
with tributaries. The rising river levels could eventually cause
ice to move and produce possible ice jams Tuesday through late
week. With all of this in mind, it is still uncertain whether we
will need flood watches or not erly to mid next week over all
or parts of our FA.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Warning from 8 AM Monday to 6 AM EDT Tuesday for
ANZ050>052.
&&
Near Term...VJN
Short Term...Bloomer
Long Term...Bloomer
Aviation...VJN/Bloomer
Marine...VJN/Bloomer
Hydrology...Hazardous weather outlook, Apr 15, 3:43 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 343 PM EDT Sun Apr 15 2018 MEZ001>006-011-017-032-161945- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Penobscot-Central Washington-Northern Washington- 343 PM EDT Sun Apr 15 2018 This Hazardous Weather Outlook is for East Central Maine, Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Central Maine, Northern Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ010-015-016-031-161945- Central Piscataquis-Southern Penobscot-Interior Hancock- Southern Piscataquis- 343 PM EDT Sun Apr 15 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO NOON EDT MONDAY... This Hazardous Weather Outlook is for Interior DownEast Maine and North Central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-161945- Coastal Hancock- 343 PM EDT Sun Apr 15 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO NOON EDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM MONDAY TO 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind Advisory. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ030-161945- Coastal Washington- 343 PM EDT Sun Apr 15 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 AM EDT TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM MONDAY TO 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-161945- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 343 PM EDT Sun Apr 15 2018 ...GALE WARNING IN EFFECT FROM 8 AM MONDAY TO 6 AM EDT TUESDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:37 AM EDT | Gale Warning | CAR | 50 hr | |
| Apr 15, 3:51 PM EDT | Coastal Flood Advisory | CAR | Hancock, Washington | 34 hr |
| Apr 15, 3:52 PM EDT | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.